Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

What ayurvedic medication is suitable to treat low hemoglobin levels ?

I am 38 yrs/height 5ft 4 inches/weight 63kg MY HEMOGLOBIN LEVEL IS 10.2(LOW) PLZ HELP ME THE MEDICINE NAME
Asked On : Sun, 3 Jul 2011
Answers:  8 Views:  4550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
WELCOME HCM,
THERE ARE LOT MEDICINE TO IMPROVE HB LEVEL.....
BU T FIRST THING IS TO CHECK THE CAUSE OF LOW HB......
FEW MEDICINES ARE VERY HELP FULL IN IMPROVING HB COUNT AMONG THEM
TAB. TAPYADILAUHAM 2BD WITH AYASKRIT 10 ML BD WILL BEST ASPER YOUR BODY.
TAKE IT FOR 21DAYS AND SEE YOUR HB LEVEL;;;
THANKS

Answered: Fri, 23 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Riyaz Nazimudheen's  Response
hi,
For increasing Hb level medicine is not only enough.you should also take good food and drink lots of water.You must have lot of fresh vegetable especially green leafy vegetables in your diet.If your appetite is not good,then take Vysvanara choorna before food.lohasavam also helps to increase Hb.take care
Answered: Sat, 19 Nov 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
With hemoglobin of 10.2 you wont have any severe anemic symptoms.You can increase iron in your diet with fruits,vegetables and take hematinic syrup.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see you start eating palak bhaji having rich in iron plus brinjal,peanut plus jeggary rich in iron also taking frrum phos 6x which is homoeopathy medicine help in increase your hb.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Wed, 21 Mar 2012
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Devidas Vellodi's  Response
Thank you for the inquiry throug healthcaremagic.com
I would like to know that whether your hemoglobin level decreased suddenly. Is your monthly periods are normal, have you had any heavy bleeding like menstrul or rectal recently?
awaiting your detailed reply
you can start the following medicines
1.draksharistam+lohasavam 25ml twice daily after food
2.mandooravatakam 1tablet thrice daily ater food
3. normal food with rich in veg.and fruits
dr.devidas vellodi 9747480903
www.arogyaayurvediccentre.com
Answered: Sat, 17 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Abhijit Ghule's  Response
Hi
Welcome to health care magic
Have- dry dates,
Black rasins with seeds,
have leafy vegetables cooked in iron vessel I.e. pan etc
Besides that have beet root,green vegetables.
Answered: Mon, 13 Feb 2012
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear samanta
The title of your question women wellness and anaemia has got two different questions. In India more than 70 % of women are anaemic as they are not conscious about their diet. The hb level you have mentioned calls for dietary changes and less for medicine. Amongst herbal medicines ferroliv forte is drug of choice which increases hb along with it also stimulates liver.
Answered: Sun, 3 Jul 2011
I find this answer helpful
  Anonymous's Response
10.2 is not much low level of hemoglobin for females though you need to increase it. Ayurvedic medicines are as effective as allopathic medicines to increase hemoglobin level . You can take any medicine from the given list under the monitoring for any ayurveda doctor.

Answered: Sat, 17 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor